# SDR KBMA88662

- Difficulty date: July 15, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Aircraft time: 8,030 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: AS35034
- Part serial: 020858089771
- Condition: Failed
- Location: Air Conditioner
- Part time: 8,030 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER IS INOPERATIVE.  REMOVED AND REPLACED COMPRESSOR WITH SERVICEABLE UNIT.
